# SDR SIMA20150207008

- Difficulty date: February 7, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: 14567124013
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AILERON SHROUD MOUNTING FLANGE HAS 10 CORRODED SCREW HOLES.  REPAIRED LT WING UPPER AILERON SHROUD FLANGE IAW ERS-EM-57MR-384.
